# SDR ASAA2020082403065

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,192 hours, 13,904 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S WX RADAR INOPERABLE IN AUTO MODE (PAINTS SOLID YELLOW), NOTE: PROBLEM INTERMITTENT.  GROUNDED - YES.  PERFORMED B737-800 FIM 34-43 TASK 801.  ALL TEST PASSED, NO FAULTS NOTED.  PERFORMED FIM 31-62-00-810-801/802.  ALL TEST PASSED NO FAULTS.
